# SDR AALA2020083199009

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 13,541 hours, 5,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAILED TEST OF EMERGENCY POWER SUPPLY UNIT 13WL, LOCATED IN LH AFT CABIN. REPLACED EPSU WITH NEW IAW AMM 33-51-38, OPS CHECK GOOD.
